# SDR A6WA201302050665

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON LEFT ENGINE UPPER CORE COWL FWD AT 11 O`CLOCK POSITION.  REMOVED & REPLACED REBATE DISH WITH SERVICEABLE IAW SRM 51-22-00.
